# SDR SWAA981719

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BLIND RIVETS INSTALLED AT BS 520 STR 11-12 LEFT PREVIOUS PATCH REPAIR ON UPPER LOBE.  REMOVED AND REPLACED PREVIOUS REPAIR PER BOEING SRM.
